Benadryl Ultra Allergy Relief Tablets, 48 ct

SKU# 28271

Benadryl Ultra Allergy Relief Tablets, 48 ct

SKU# 28271
5 out of 5 Customer Rating
Benadryl Ultra Allergy Relief Tablets contain 25mg of diphenhydramine HCl for temporary relief of allergy and cold symptoms like sneezing, runny nose, itchy throat and nose, and itchy, watery eyes.
Read More
$10.99
Please make your selection
-
+
Benadryl Ultra Allergy Relief Tablets, 48 ct
$10.99
  • In Stock
This product is FSA eligible

Frequently bought together

Benadryl Ultra Allergy Relief Tablets contain 25mg of diphenhydramine HCl for temporary relief of allergy and cold symptoms like sneezing, runny nose, itchy throat and nose, and itchy, watery eyes. Take your health to the next level with guaranteed FSA eligible Over-the-Counter Meds.

Active Ingredient: Diphenhydramine HCl

Benadryl Ultratabs with diphenhydramine HCl 25mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom indoor and outdoor allergy relief.

You might also like

New Arrivals